MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ BAIR HUGGER¿ WARMING UNIT; HYPER/HYPOTHERMA SYSTEM

3M HEALTH CARE 3M¿ BAIR HUGGER¿ WARMING UNIT; HYPER/HYPOTHERMA SYSTEM
Model Number 775
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Report received from the fda via medwatch form (b)(4).A hospital representative reported the 3m¿ bair hugger¿ warming unit allegedly overheated and remained overheated after all the settings were tried.No patient harm occurred.
 
Additional Manufacturer Narrative
Not provided.Lot#: not provided & expiration date: not applicable manufacture date: not applicable it is unclear if the reporter occupation is a health professional it is unknown if the report source is a health professional a product sample was not returned to 3m for analysis.Without a sample, it is not possible to perform any tests to determine if the device met specifications.Without additional information, it is not possible to determine the root cause of the alleged injury or whether the 3m¿ bair hugger¿ warming unit was the root cause.The device labeling shall be reviewed for important contraindications, warnings, and cautions.

Brand Name
3M¿ BAIR HUGGER¿ WARMING UNIT
Common Device Name
HYPER/HYPOTHERMA SYSTEM
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144 1000
Manufacturer (Section G)
3M COMPANY EDEN PRAIRIE
10351 west 70th street
eden prairie MN 53344
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key16761734
Report Number2110898-2023-00038
Device Sequence Number6046944
Product Code DWJ
UDI-Device Identifier00608223775004
UDI-Public00608223775004
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060865
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number775
Device Catalogue Number77500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age84 YR
Patient SexUnknown